# SDR IXXA20241001003

- Difficulty date: August 23, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limiter
- Part number: 491B1313026001
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE O/B T/R FWD DEFLECTION LIMITER FITTING HAS EDGE DAMAGED / GOUGED. HAECO WO 320008 NON ROUTINE 40292
